MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH

GIVEN IMAGING LTD., YOQNEAM BRAVO; ELECTRODE, PH, STOMACH
Model Number FGS-0312
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the capsule was delivered endoscopically, but it dislodged on first attempt.A second capsule was calibrated, and the same malfunction occurred with second capsule.Second capsule placement was attempted during the same procedure.After the second capsule failed to attach, they decided to abandon the procedure.The customer had also confirmed that all suction was working correctly and checked as per instructions prior to deployment of the capsule.The capsules were unable to be collected as they were inside the patient and will be excreted at some point but not retained.The patient was prepped for procedure.As patient was under sedation, the procedure was abandoned due to time constraints of calibration versus patient time sedated.There was no patient harm.

Brand Name
BRAVO
Common Device Name
ELECTRODE, PH, STOMACH
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
IS  20692
MDR Report Key11250176
Report Number9710107-2021-00060
Device Sequence Number3111227
Product Code FFT
UDI-Device Identifier07290101361695
UDI-Public07290101361695
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFGS-0312
Device Catalogue NumberFGS-0312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1